# SDR AALA20091203TUL05

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Aircraft time: 73,329 hours, 39,312 cycles
- System (JASC): 2700 · Flight Control System
- Part: Tab
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANTI-FLOAT TAB TRAINING EDGE HAS STATIC BURNS.  INSTALLED HOT BOND DOUBLER PER ESO 80084.
